Stochastic partial differential equations driven by space-time fractional noises

Author: 

Hu, Y
Jiang, Y
Qian, Z

Publication Date: 

April 2019

Journal: 

STOCHASTICS AND DYNAMICS

Last Updated: 

2019-12-24T06:48:01.58+00:00

Issue: 

2

Volume: 

19

DOI: 

10.1142/S0219493719500126

page: 

1950012-1950012

abstract: 

© 2019 World Scientific Publishing Company. In this paper, we study a class of stochastic partial differential equations (SPDEs) driven by space-time fractional noises. Our method consists in studying at first the non-local SPDEs and thereafter showing the convergence of the family of these equations. The limit gives the solution of the SPDE.

Symplectic id: 

844634

Download URL: 

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article